# SDR DALA2025112108522

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 85,621 hours, 33,821 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE ARMED CONDITION INDICATORS -2L DOOR KNUCKLE KNOCKER INOPERATIVE.   FOUND 2L DOOR LOWER LINING LOOSE & KNOCKER CLEARANCE TO DOOR PANEL INSUFFICIENT.  ADJUSTED & TIGHTENED LOWER LINING PANEL IAW AMM 52-11. OPS CHECKED GOOD. (1312660)
